# SDR DXTA200500816

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,212 hours, 7,373 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FOOT BRAKES HAVE TO BE PUSHED TO THE FLOOR TO EFFECT BRAKING.  FEELS LIKE AIR IN BRAKE LINE.  BLED BRAKES IAW CESSNA 560 MM 32-42-00, OPS CHECK GOOD.
